Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    7
  • comments
    5
  • views
    216

Day 28 - Social consequences

Hi Day 28 symptoms are the same. I usually break out on one side of my face more than another but not these days, they both are horrible. I don't have much to update besides to vent to feel better. Acne has the WORST effect on my self confidence. I knew I had to get back on accutane because I started skipping out on social gatherings just because I felt so ugly but would have otherwise attended. And I'm feeling the same way now with this IB (initial breakout); its so bad -- there was a social event today that I was going to go to. I looked in the mirror and decided not to. I want to go into hiding the next few months, but also don't want to miss out on life. I keep making excuses when friends ask to hang. And, its not that I want to look good or impress and be sexually attractive -- I just hate when people stare at my skin and it grosses people out and I feel like an alien. I'd do anything to get rid of that.

Okay. I'm going to go wash the makeup off my face, let my skin breathe, and hope that things look a little better and brighter tomorrow. I'm just not in the mood ):



3 Comments


Recommended Comments

I'm so sorry you are going through this.  The mental anguish of acne is awful.  I am there with you. I told my family and friends to give me a month of seclusion to try and heal with no makeup. They have been great, mostly. My husband is getting pretty fed up but I cannot worry about that. I am almost 3 weeks in to my seclusion and am still hoping for a miracle.  I am on spironolactone and that can take 3 months to work, so I hope it kicks in sooner.  If it does at all. I pray. A lot. Hopefully this will get better....for all of us.

Share this comment


Link to comment

 

9 hours ago, KarenM said:

I'm so sorry you are going through this.  The mental anguish of acne is awful.  I am there with you. I told my family and friends to give me a month of seclusion to try and heal with no makeup. They have been great, mostly. My husband is getting pretty fed up but I cannot worry about that. I am almost 3 weeks in to my seclusion and am still hoping for a miracle.  I am on spironolactone and that can take 3 months to work, so I hope it kicks in sooner.  If it does at all. I pray. A lot. Hopefully this will get better....for all of us.

Thank you for the support! I've taken time off, socially, to heal without makeup too -- but the medication I was on at that time (tetracycline?) was not for me. I looked up spironolactone. Do you think that your acne is caused by hormones? I have not heard much about that drug besides my quick google search.

I am trying not to be a pain for my partner as well, because even though I know he does not care, I really don't want him to see me like this. It's a new relationship and my need to wear makeup around him prevents me from sleeping over, laying my face on his chest or the pillow, or basically doing any exercise that would cause me to sweat. I don't know why I am acting like this, I've been on accutane before and I know it will work. I just need to be patient.

Share this comment


Link to comment

My dermatologist thinks it is hormonal. All my blood levels were normal,  but she said a lot of women will have normal levels but their bodies are super sensitive and "think" it's too much. We'll see, I guess. I hope everything kicks in and works. My acne is jawline and outer cheek so I guess that's a sign it's hormonal, too.

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×